Hi, I have been taking venlafaxine 225mg and the last few days I have been feeling extremely anxious. Is this normal?? It's very discouraging as I wasn't before and I'm hoping it will just pass. Thanks, Jo
It depends on how long you have been taking it. Venlaflaxine is actually prescribed for anxiety and depression. But with antidepressants people see side effects right away so if you just started it could take a few weeks for your anxiety to go away and at the 6-8 week mark your anxiety should be gone. If it isn't then the venlaflaxine isn't helping and I suggest talking to your doctor about adding a low dose of a long acting benzo it works wonders for me! Hope I could help!
jojo' Yes but this well only be for a short period most the time right about the time you have been on it, These side effects go away but give it a little more time we all respond different.And remember even as we feel better you don't have the full blood level of this medication until you have been on it for 4 to 8 weeks, So it is not uncommon to have some breakthru anxiety or other symptoms hang in there it gets better Chuck1957
jojo; IF it is still to much today you can call your doctor and try to get something you can take just for the increased anxiety But as I said this is all normal make sure your taking the Venlafaxine around the same time each day And you are getting through the hardest time with it. But also it is not uncommon to have something to take on an as needed basis for anxiety.So give your doctor a call if it's still pretty bad but it should go away any time now. Chuck1957
Hi, hope you are feeling better. I was prescribed 150 mgs of Venlafaxine taking 75 mgs the first 3 days and upping to 150 mgs. I am starting my 5th month on this medication and I am feeling very good to date. The first 3 days I felt sluggish but by the end of the first week I felt better. Our bodies are so different. I was really nervous taking a new medication but so glad I tried this one.
JoJo; it's Monday how are you doing today? after your last does increase that anxiety should be getting very close to getting less. So stay positive and know that this is just a temp. thing your going through. Now if it continues into week 3 call your doctor and see about getting something to help you get through this it is rarely necessary but keep it in mind what your going through is all normal. Hope you have a good day. Chuck1957
jojo; I am so sorry I do understand but your getting better,It is so gradual that you don't even notice at times but I know it is hard when there is no support But you sure don't want to even take your life you dial 911 first or go to the nearest ER room you know you love your kids Your in a very dark hole right now. Maybe you should call the doctor TODAY and let the doctor know you have to cope for yourself your parents, and the kids it does get better I know this has worked for me and sometimes it may take adding something else with the one you are taking but let them know you are having suicidal Ideas I have been there and have gone too far.
Thank God I was found it is so worth the fight.this is a temporary situations and don't forget that.Please don't be so hard on yourself you are not alone and nothing is worth trying to take your own life and you don't want you kids to live with that.If it is this bad I would like you to go to the hospital or call the Doctor.now. You owe that to yourself and your kids.Be safe and if this keeps going through your mind waste no time to get to the ER. MY FRIEND LIFE DOES GET BETTER TRUST ME I HAVE BEEN SO CLOSE Chuck.
jojo; Yes ask your doctor about the Lithium If it seemed to get you through the last bout of this crap as I refer to it. Just know we are the lucky ones lol But I really feel that the Effexor should reach you anytime. If it does not call the doctor yu really had me worried yesterday. I am here for you and understand what you are going thru it is so hard when we feel like this and it takes so long for the Medications to kick in. Just remember when things stable out continue your meds like it or not.There is nothing wrong with taking them it took me years to understand this and I was always messing with my medications also until I finally realised that I need to stay on them. And feel so much better. Life does get very good and you have lots of pressure with the kids and God knows you love them, but suicide thoughts are not good. Please, Please keep me updated I really think the best is call your doctor today and let the doctor know.
And lack of support is not good but your boyfriend and others just don't know what to say. ETC. it is not that they don't care if they could only feel what we do for a day.But I would not wish this on anyone even for a day. Your a smart lady and know that taking your life is not the answer things well get better.Please again keep me in the loop I worry about people like you that are trying so hard and please remember this is only a temporary situation. Hug those kids and know how lucky you are and how good those days when you have brief periods of feeling good that you know it well get better. You take care. Chuck1957
jojo; Yes I can't agree with you more when we are feeling this way it seems like a life time to get these, medication in our system this is why I quit going back and forth with mine because years ago I was always doing that and you end up with all of these high and lows its terrible. But I do think that if the Venlafaxine does not kick in then you should be talking with the doctor about theLithium it level things out anything is better than putting up with all of these.TERRIBLE SYMPTOMS.
jojo; Yes I am in the U.S.A. Gresham,Oregon. Thanks for keeping me posted and I am so glad you are going in to the doctor I know it makes us more nervous but by now I feel you should have been doing better. This is not fun junk. And see what doctor say. You should have mention to me about the side effects and I could have helped you out. But really everyone is different on the withdrawals of these meds. and Going from Venlofexine to Prozac lots of times they well be able to overlap enough that you should not get as much problems if it is done right make sure to tell the doctor how terrible you have been feeling since you had the dose Increase. This could have an effect on what dose of the other meds you well get. Have a nice weekend Chuck1957
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, my GP has put me on 225mg venlafaxine, I have taken one and felt very unwell the following day,?
Posted 20 Apr 2014 • 2 answers
Venlafaxine - I,m on 225mg one tablet daily for 2-3 months with no ease from depression and anxiety?
Posted 27 Apr 2016 • 3 answers
Posted 23 May 2016 • 0 answers
Posted 3 Jul 2016 • 2 answers
Posted 11 Jul 2016 • 3 answers